×

Torsion-free modules and rings. (English) Zbl 0145.26804


PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Artin, E.; Nesbitt, C. J.; Thrall, R. M., Rings with minimum condition (1946), University of Michigan · Zbl 0060.07602
[2] Goldie, A. W., Semi-prime rings with maximum condition, (Proc. London Math. Soc., 10 (1960)), 201-220, (3) · Zbl 0091.03304
[3] Goldie, A. W., Rings with maximum condition, (Mimeographed lecture notes (1961), Yale University) · Zbl 0091.03304
[4] Johnson, R. E., The extended centraliser of a ring over a module, (Proc. Am. Math. Soc., 2 (1951)), 891-895 · Zbl 0044.02204
[5] Lesieur, L.; Croiset, R., Theorie Noethérienne des anneaux, Math. Ann., 134, 458-476 (1958) · Zbl 0080.02805
[6] Nakayama, T., Note on uni-serial and generalised uni-serial rings, (Proc. Imp. Acad. Tokyo, 16 (1940)), 285-289
[7] Nakayama, T., On Frobeniusean algebras II, Ann. Math., 42, 1-21 (1941)
[8] Thrall, R. M., Some generalisations of quasi-frobenius algebras, Trans. Am. Math. Soc., 64, 173-183 (1948) · Zbl 0041.01001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.